# SDR ZKFR20130117002

- Difficulty date: January 10, 2013
- Submitted: January 17, 2013
- Operation: General aviation
- Aircraft: N261PA
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 8,884 hours, 5,835 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: O-Ring
- Part number: M834611275
- Condition: Leaking
- Location: Wheel Halve
- Component: Wheel Assy
- Component part number: AHA1881
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, FLIGHT CREW NOTICED LT OTBD TIRE LOOKED LOW.  MX DISCOVERED TIRE ALMOST COMPLETELY DEFLATED BUT NOT BLOWN.  WHEEL ASSYS ONLY HAD 9 CYCLES SINCE IT WAS O/H.  REMOVED AND REPLACED WHEEL/TIRE ASSY.  INSPECTED REMOVED WHEEL ASSY AND FOUND AIR LEAKING FROM RIM NEAR VALVE STEM LOCATION (BUT NOT FROM VALVE STEM).  MX BELIEVES THAT LEAK IS COMING FROM THE WHEEL HALF SEALING O-RING.
